# SDR ASAA2017091421928

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 33,035 hours, 9,894 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1027
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 33,053 hours, 9,896 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAULT  73-11282.  EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE.  FAULT FOUND ON LEGS 4 & 10.  ACFT GROUNDED. TSR 908615 ACCOMPLISHED, T/C 78273000. FOUND RECENT FAULTS FOR THE NR 2 ENGINE.  DUE TO MULTIPLE INTERNAL EEC FAULT CODES AND FIM 73-27 TASK 805,  REMOVED AND REPLACED THE NR 2 ENGINE EEC IAW AMM 73-21-60/401.  VERIFIED NR 2 ENGINE EEC SOFTWARE AND COMPATIBILITY WITH NR 1 ENGINE EEC SOFTWARE.  ALL TESTS PASSED,  ETOPS GROUND VERIFICATION SUCCESSFUL, AND REPAIR CONFIRMATION SUCCESSFUL IAW FIM 73-27 TASK 805.  REMOVED DRIVE-PAD COVER IAW AMM 72-63-01-000-801-F00.  REINSTALLED DRIVE-PAD COVER IAW AMM 71-00-00-700-801-F00. LEAK CHECKED GOOD.  REMOVED & REPLACED THE EEC ALTERNATOR IAW AMM 73-21-08-400-801-F00. ACCOMP ENGINE RUNS,  EEC BITE CHECKED IAW AMM 71-00-00-700-808-F00.
